Jump to content

Photo
Accutane

Should I Discontinue Accutane With The Side-Effects I Am Having?

side effects

5 replies to this topic

#1 SamzARed

SamzARed

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 01-May 13

Posted 07 July 2013 - 12:02 PM

I am 3 months into my second course of Accutane and I am fed up with it to be honest.


So far my side-effects have been dryness of the whole body, fatigue, poor concentration/memory, irritable and moody and nightly nightmares

 

I really want to see it through but 3 more months seems so far away and I don't want to continue like this, what do you think?



#2 meowza

meowza

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 18
About Me
  • Gender:Female
  • Joined: 01-May 13

Posted 07 July 2013 - 12:12 PM

I'm kind of in the same boat as you. I'm almost 3 months in. The things that are really killer are the fatigue, irritability, and memory/concentration issues. Its like I am thinking of something but I can't pull the word I need out of my brain. Very foggy and forgetful. I just saw my derm on Friday, and we agreed to push through. But everyone is different and can tolerate different things. What is your dosage and have you talked to your derm about your side effects?



#3 Samcro

Samcro

    RobMeredith1983 on FB :)

  • Members
  • Posts & Likes
    Posts: 54
    Blog Entries: 1
    Likes: 5
About Me
  • Gender:Male
  • Location:Wales, UK
  • Joined: 28-March 13

Posted 08 July 2013 - 05:18 AM

I'm kind of in the same boat as you. I'm almost 3 months in. The things that are really killer are the fatigue, irritability, and memory/concentration issues. Its like I am thinking of something but I can't pull the word I need out of my brain. Very foggy and forgetful. I just saw my derm on Friday, and we agreed to push through. But everyone is different and can tolerate different things. What is your dosage and have you talked to your derm about your side effects?

 

 

I am 3 months into my second course of Accutane and I am fed up with it to be honest.


So far my side-effects have been dryness of the whole body, fatigue, poor concentration/memory, irritable and moody and nightly nightmares

 

I really want to see it through but 3 more months seems so far away and I don't want to continue like this, what do you think?

 

 

Hey both,

 

Don't give up.  Keep pushing through and you will get the results you want.  I'm on my 4th course of isotretinoin currently and have trial and error'd some products I could recommend you in dealing with the side effects.  Please see my page as I must have written a million entries with them and my journey by now :P.  As for the mental side of things, try to keep active, go to the gym etc - 3 months is nothing in the grand scheme of things.  You'll be glad you did it when completed.

 

Stay strong,  feel free to drop me a message. Best of luck.



#4 meowza

meowza

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 18
About Me
  • Gender:Female
  • Joined: 01-May 13

Posted 10 July 2013 - 10:50 PM

I'm kind of in the same boat as you. I'm almost 3 months in. The things that are really killer are the fatigue, irritability, and memory/concentration issues. Its like I am thinking of something but I can't pull the word I need out of my brain. Very foggy and forgetful. I just saw my derm on Friday, and we agreed to push through. But everyone is different and can tolerate different things. What is your dosage and have you talked to your derm about your side effects?

 

 

>I am 3 months into my second course of Accutane and I am fed up with it to be honest.


So far my side-effects have been dryness of the whole body, fatigue, poor concentration/memory, irritable and moody and nightly nightmares

 

I really want to see it through but 3 more months seems so far away and I don't want to continue like this, what do you think?

 

 

Hey both,

 

Don't give up.  Keep pushing through and you will get the results you want.  I'm on my 4th course of isotretinoin currently and have trial and error'd some products I could recommend you in dealing with the side effects.  Please see my page as I must have written a million entries with them and my journey by now tongue.png.  As for the mental side of things, try to keep active, go to the gym etc - 3 months is nothing in the grand scheme of things.  You'll be glad you did it when completed.

 

Stay strong,  feel free to drop me a message. Best of luck.

 

 

 

Hey thanks for the encouragement :) It was needed and definitely appreciated! I will for sure check out your page and entires, I love reading about this stuff!



#5 Samcro

Samcro

    RobMeredith1983 on FB :)

  • Members
  • Posts & Likes
    Posts: 54
    Blog Entries: 1
    Likes: 5
About Me
  • Gender:Male
  • Location:Wales, UK
  • Joined: 28-March 13

Posted 11 July 2013 - 04:18 AM

 

I'm kind of in the same boat as you. I'm almost 3 months in. The things that are really killer are the fatigue, irritability, and memory/concentration issues. Its like I am thinking of something but I can't pull the word I need out of my brain. Very foggy and forgetful. I just saw my derm on Friday, and we agreed to push through. But everyone is different and can tolerate different things. What is your dosage and have you talked to your derm about your side effects?

 

 

>I am 3 months into my second course of Accutane and I am fed up with it to be honest.


So far my side-effects have been dryness of the whole body, fatigue, poor concentration/memory, irritable and moody and nightly nightmares

 

I really want to see it through but 3 more months seems so far away and I don't want to continue like this, what do you

think?

 

 

Hey both,

 

Don't give up.  Keep pushing through and you will get the results you want.  I'm on my 4th course of isotretinoin currently and have trial and error'd some products I could recommend you in dealing with the side effects.  Please see my page as I must have written a million entries with them and my journey by now tongue.png.  As for the mental side of things, try to keep active, go to the gym etc - 3 months is nothing in the grand scheme of things.  You'll be glad you did it when completed.

 

Stay strong,  feel free to drop me a message. Best of luck.

 

 

Hey thanks for the encouragement smile.png It was needed and definitely appreciated! I will for sure check out your page and entires, I love reading about this stuff!

 

 

 

Great, feel free to drop me a message if you have any questions etc. :)

 

Best of Luck

 

Rob



#6 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 16 July 2013 - 07:56 PM

I am 3 months into my second course of Accutane and I am fed up with it to be honest.


So far my side-effects have been dryness of the whole body, fatigue, poor concentration/memory, irritable and moody and nightly nightmares

 

I really want to see it through but 3 more months seems so far away and I don't want to continue like this, what do you think?

 

Hi Sam

 

You could always reduce your daily dose to reduce the day-to-day side effects.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users